MathSciNet Relay Station
MathSciNet bibliographic data
MR2680060 33C47 (26C10 30C15 33C45 33C52)
Charalambides, Marios; Csordas, George The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010), no. 12, 4345–4357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement